UPM Institutional Repository

Items where Author is "Yusuf, Madaki Umar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Yusuf, Madaki Umar and Abu Bakar, Mohd Rizam (2016) Cure models based on Weibull distribution with and without covariates using right censored data. Indian Journal of Science and Technology, 9 (28). pp. 1-12. ISSN 0974-6846; ESSN: 0974-5645

Yusuf, Madaki Umar and Abu Bakar, Mohd Rizam and Husain, Qasim Nasir and Ibrahim, Noor Akma and Arasan, Jayanthi (2016) A bayesian via laplace approximation on log-gamma model with censored data. Modern Applied Science, 11 (1). 14 - 23. ISSN 1913-1844; ESSN: 1913-1852

Conference or Workshop Item

Yusuf, Madaki Umar and Abu Bakar, Mohd Rizam (2016) A Bayesian estimation on right censored survival data with mixture and non-mixture cured fraction model based on beta-Weibull distribution. In: 2nd International Conference on Mathematical Sciences and Statistics (ICMSS2016), 26-28 Jan. 2016, Kuala Lumpur, Malaysia. (pp. 1-8).

Thesis

Yusuf, Madaki Umar (2017) Parameter estimation of Kumaraswamy Burr type X models based on cure models with or without covariates. Doctoral thesis, Universiti Putra Malaysia.

This list was generated on Thu Apr 2 23:12:09 2020 UTC.